# SDR 20000911SH003

- Difficulty date: June 19, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: GPGH
- Make and model: Bell 206B-3
- Aircraft serial: 4022
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 206040221003
- Part serial: B17700
- Condition: Worn
- Location: Freewheel Unit
- Part time: 2,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION, DISCOVERED BEARING OUTBRACE HAD ROTATED IN HOUSING.  EXCESSIVE WEAR IN HOUSING INSIDE DIAMETER.  WILL C/W BELL TECH BULLETIN 206-95-155 THAT INSTALLS SLOTTED OUTER SHAFT WITH KEYED BEARING WHICH IS TO CORRECT THE BEARING ROTATION PROBLEM.  (X)
